# SDR CALA2013111292868

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,904 hours, 22,916 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FCD NO 2560-02556, FOUND RT OVERWING SLIDE RELEASE CABLE NOT ATTACHED TO QUICK RELEASE PIN.  RE-ATTACHED CABLE IAW AMM.
